Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Dizzy, shaky and nauseous in mornings, repeat periods,Reason?

i have been waking dizzy and shaky and a bit nauseous the last few mornings. i also am on my second period for the month which is not like me. my first period was heavy and longer than normal,i have been working out really hard lately in exersize routine and then i was only 9 days of period gone before it came back.iam 41 and not likely pregnant .also VERY tired when i wake up and feel sluggish for hours.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptoms and information you are giving points towards the blood loss you had in your cycles. first you had heavy cycles and then for second time you had before its dates leading to the morning sickness. what you have to do is check your blood pressure during the symptoms. have a complete blood counts and blood sugar levels. and if necessary consult you gynacologist for proper evaluation or you might need some iron suplements or multivitamins due to the blood loses you experienced during the cycles
with regards
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor